Parametric spatial cure rate models for interval-censored time-to-relapse data

Banerjee, Sudipto, Carlin, Bradley P. . Biometrics 2004. 60 (1) :268-275

Locate this article in:

Bibtex

@article{CIS-188140,
  Author = {Banerjee, Sudipto and Carlin, Bradley P.},
  Title = {Parametric spatial cure rate models for interval-censored time-to-relapse data},
  Journal = {Biometrics},
  Volume = {60},
  Number = {1},
  Year = {2004},
  Pages = {268--275},
  Keywords = {Bayesian analysis, deviance information criterion, Markov chain Monte Carlo methods, conditionally autoregressive prior, Smoking cessation}
}

Similar articles